I have a cogenital heart birth defect (MVP). I have been prescribed .50 mg Zoloft and 5 mg of Abilify. What are the side effects? Will this cause problems with the MVP. What are the long term effects of use?
9 Aug 2012
I agree with ron man, ask a cardiologist regarding your mitral valve prolapse. But you need to take care of your head issues, seems you've got almost as many as I do.. If I don't take my psych meds, I start with heart palpitations and they aren't fun with my atrial conduction delay. I can't deal without my head meds, I really don't believe you will have a problem with the meds. What are your alternatives? Think. Let the appropriate docs worry about things. You work on you.
Hoping and praying for you and your health.
10 Aug 2012
I don't understand what a psychiatric meds has to do with physiological issues like MVP. The combination of these two drugs (Zoloft for depression and Abilify for mood stabilizing) seems to me as treatment for Bipolar Disorder.
Anyway my experience with Zoloft of its side effects: Tiredness and fatigue, nausea, lack of appetite, and delay in ejaculation, so it made me last longer.
These side effects except the sexual ones, ease within 2 weeks and might dismiss. I recommend you take Zoloft before bed time, since it makes you tired.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my Doctor prescribe 50mg of zoloft for anxiety and for my racing thoughts.i was kind of excited and positive to take it since im a little scared od ...
7 answers • 4 Jun 2011
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
I have been on Zoloft for 30 days now and my original psychiatrist wanted me on Paxil and I never took it and didn't go back because I lost my ...
9 answers • 31 Aug 2011
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
... ago to treat anxiety and depression. I noticed the effects of Zoloft right away. At first I felt better than I have in years, not agitated, calm ...
1 answer • 11 Dec 2012
4 answers • 17 Jan 2013